# SDR MASA2014050331076

- Difficulty date: May 3, 2014
- Submitted: May 3, 2014
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 26,598 hours, 21,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE BULB INOPERATIVE IN FLOOR LEVEL EXIT SIGN AT PAX DOOR.
